# SDR UIEA2021082301854

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 77,138 hours, 14,272 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 2827001011
- Part serial: 3435
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PISTON OF RH ELEVATOR OUTBD PCA WITH HYDRAULIC LEAK(  IT WAS REPLACED THE RH ELEVATOR OUTBD PCA PER AMM  27-31-05-024-027 )
